Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have mestatic breast cancer and take chemo(Gemsar)

I feel like I m sweating but I m not. My skin is cool to the touch. I am 65 years old and weight 121 pounds. I have mestatic breast cancer and take chemo(Gemsar) also have a blood clot in my left chest and am on Lovenox.
Thu, 28 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Dermatologist 's  Response
hi
u feel due to ur internal heat
that may be due to heavy drug and chemo
anxiety may cause this
dont stress more
apply telcum powder over the area u feel so
u will feel better
still it persist consult ur doctor
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hai Doctor I am married woman and just 20 . I am not conceived yet. So my doctor advised me to take this letoval tablets. But when am search on the internet it s shows that it s the medicine for breast cancer. So I am little confused to take this medicine. So is it safe for pregnancy?

doctor1 MD

hi...my mom has breast cancer..tomorrow she is going in for an operation where they will examine her lymph glands by taking/cutting it out to see what type of cancer it is and how far it has spread! my question is that I have read that this lymph glands are there to fight cancer. Now if they take it out, and the cancer comes back later in her life, they wont be there to fight the cancer any more as it will be taken out and that way, won t the cancer spread very faster? thank you

doctor1 MD

Hello I have had breast cancer this year and have been on arimidex and actenol (bone density) for about 3 months. I believe these drugs are making me tired depressed etc etc and I am no longer me .My breast cancer was slow growing , small, caught early, 2 lymph nodes removed but all ok.I had a lumpectomy and radiation ..no chemo. I want to stop taking drugs and use a naturopath / medical doctor, but I also want to make an informed decision. All info is about taking the drug and side effects nothing about women who chose to take no drugs. Hope you can direct me to where I can get some real statistics.Regardss Lesley

Recent questions on  Anxiety

doctor1 MD

most nights i seem to have a problem sleeping as my heart seems to be beating too fast and once ive set my mind on it it doesn t stop. to begin with i had panic attacks as i smoke marajuana and im quite a stressed individual but now my chest hurts regularly, and when i try fall asleep at night i ll be woken up all of a sudden struggling for breath. even after a walk or just going out with some friends my heart starts to pound, i m really really worried, if i know i can t die because of it i d be so much more relaxed but i m sure it s something more than a panic attack.

doctor1 MD

my heart is pounding really hard. it s been doing it for about two days now. i have had panic attacks, it doesn t feel like a panic attack. it s kind of scaring me. should i go to the hospital or is it more than likely just a new kind of panic attack that i haven t experienced yet?

doctor1 MD

I have been having a tightness in my chest and a feeling of heaviness for about 2 hours now. It also feels a little tight in my throat and I feel as though I cannot get as much air in my lunges as usual. This has happened to me before and last time was a few weeks ago when I was on holiday... could this be something to do with the heat? Just before the feeling came on I was eating chocolates - I m wonder if this has affected my sugar levels or blood pressure perhaps. I am trying not to panic as I am wondering is this a panic attack without me realising its one?? Thank you for reading, hope you can help . Sara

doctor1 MD

I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I usually take 40mg in the morning and around 5 take another 40 and then around midnight take another 40 and repeat the same thing the next day.I experience a lot of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I did not know that it was so bad for you and i just figured those symptoms were from not sleeping. I have been doing this for almost 3 years now but since i have learned about it i have cut back but i am still nervous about the damage already caused. Are there any long term effects to overdosing frequently?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?